# SDR AALA201711209041

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 58,861 hours, 15,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN ABOVE THE L4 DOOR IS INOPERATIVE.  REMOVED AND REPLACED EXIT SIGN PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
